Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 86, NWS Morristown, TN

July 6, 20165 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 6, 2016, 6:28 PM EDT for 5 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 6:28 PM EDT (22:28 UTC)
Expired
Jul 6, 2016, 7:15 PM EDT
In force
47 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, TN, Campbell County, TN, Grainger County, TN, Knox County, TN, Union County, TN

The radar

The Knoxville radar (KMRX), 43 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:30 PM EDTTSTM WND DMGClinton, TNSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS54 KMRX 062228
SVRMRX
TNC001-013-057-093-173-062315-
/O.NEW.KMRX.SV.W.0086.160706T2228Z-160706T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
628 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CAMPBELL COUNTY IN EASTERN TENNESSEE...
  KNOX COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN GRAINGER COUNTY IN EASTERN TENNESSEE...
  ANDERSON COUNTY IN EASTERN TENNESSEE...
  SOUTHERN UNION COUNTY IN EASTERN TENNESSEE...

* UNTIL 715 PM EDT

* AT 628 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR JACKSBORO TO CLINTON TO NEAR OAK RIDGE...MOVING
  EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...OAK RIDGE...CLINTON...MAYNARDVILLE...FARRAGUT...
  PLAINVIEW...HALLS...BLAINE...LAKE CITY...NORRIS...LUTTRELL...
  ANDERSONVILLE...KARNS...DISNEY...KIMBERLIN HEIGHTS...BEARDEN...
  POWELL...HOUSE MOUNTAIN S.P....NORRIS DAM S.P. AND MASCOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3591 8427 3593 8429 3613 8429 3629 8427
      3623 8366 3610 8363 3610 8365 3612 8365
      3612 8368 3608 8366 3609 8371 3606 8369
      3605 8367 3601 8367 3594 8369 3591 8376
      3587 8382
TIME...MOT...LOC 2228Z 276DEG 19KT 3626 8415 3611 8414 3595 8420 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
296 
WWUS54 KMRX 062245
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
645 PM EDT WED JUL 6 2016

TNC013-062254-
/O.CAN.KMRX.SV.W.0086.000000T0000Z-160706T2315Z/
CAMPBELL TN-
645 PM EDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CAMPBELL COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3590 8417 3607 8411 3623 8412 3622 8410
      3623 8407 3625 8408 3626 8405 3623 8366
      3610 8363 3610 8365 3612 8365 3612 8368
      3608 8366 3609 8371 3606 8369 3605 8367
      3594 8369 3591 8376 3587 8382
TIME...MOT...LOC 2244Z 278DEG 26KT 3622 8392 3607 8391 3591 8397 

$$

TNC001-057-093-173-062315-
/O.CON.KMRX.SV.W.0086.000000T0000Z-160706T2315Z/
KNOX TN-GRAINGER TN-ANDERSON TN-UNION TN-
645 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR KNOX...SOUTHWESTERN GRAINGER...EASTERN ANDERSON AND SOUTHERN
UNION COUNTIES...

AT 644 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MAYNARDVILLE TO 10 MILES SOUTHWEST OF
PLAINVIEW TO NEAR KNOXVILLE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...CLINTON...MAYNARDVILLE...FARRAGUT...PLAINVIEW...HALLS...
BLAINE...NORRIS...LUTTRELL...ANDERSONVILLE...PAULETTE...
MALONEYVILLE...KARNS...KIMBERLIN HEIGHTS...BEARDEN...POWELL...
HOUSE MOUNTAIN S.P....MASCOT...LAKE FOREST AND BIG RIDGE S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE LIKELY PRODUCING
WIDESPREAD WIND DAMAGE ACROSS KNOX COUNTY! SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3590 8417 3607 8411 3623 8412 3622 8410
      3623 8407 3625 8408 3626 8405 3623 8366
      3610 8363 3610 8365 3612 8365 3612 8368
      3608 8366 3609 8371 3606 8369 3605 8367
      3594 8369 3591 8376 3587 8382
TIME...MOT...LOC 2244Z 278DEG 26KT 3622 8392 3607 8391 3591 8397 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:59 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jul 6, 2:59 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
259 PM EDT WED JUL 6 2016

.SHORT TERM (This Afternoon through Thursday)...

The forecast area is currently in between two shortwave troughs with
one to the SE and another to the NW. Current radar imagery indicates
a few showers developing in the hot, humid, summertime airmass.
Expect coverage will only be around 20-30% throughout the remainder
of the afternoon with the lack of a substantial lifting mechanism.
SBCAPE values currently range from 1000-2000 J/Kg with the highest
values along the Plateau. Currently 0-6 km deep layer shear is in
the 10-20 kt range. Overall, expect any storms that forms this
afternoon should remain in check. The main focus for the short-term
forecast will be on the MCS that will move in from the west late
this evening into the overnight hours. The MCS is currently moving
west across the Mississippi River into Western Kentucky and Western
Tennessee. The atmosphere to the east of the squall line is
conducive for an uptick in activity with SBCAPE values across
Middle Tennessee in the 2500-3500 J/Kg range with 0-6 km deep layer
shear around 20-30 kts. In addition convection is also developing
ahead of the main line across portions of Western Kentucky. With
this said, it appears the line should strengthen as it continues to
move east this afternoon and move into the Plateau counties after
sunset. Expect the line will be weakening with lower instability
values to the east and the loss of daytime heating as it moves into
the Plateau. However, strong to marginally severe storms will be
possible late this evening into early tomorrow morning, mainly for
areas west of I-75. Damaging winds and localized flooding will be
the main threats with these storms. Models indicate that PW values
late tonight will increase to slightly over 2 inches, which would
be near record values for early July. Therefore, expect very heavy
downpours with these storms. These early morning storms on Thursday
will stabilize the atmosphere across the area and expect decreasing
coverage of showers and storms during the afternoon as the decaying
MCS pushes to the east. Lingering cloud cover across the northern
counties will hold high temperatures down in the upper 80s with low
90s expected across the Southern Valley.

.LONG TERM...Thursday night through Wednesday)... No significant
systems to speak of but an overall active and unsettled pattern
through the long term.

Shortwave that crosses the area on Thursday will push east of the
area on Thursday night and high pressure will try to build in from
the south for Friday. However, a weak front will sag south from the
Ohio Valley on Friday, keeping a chance for showers and
thunderstorms in the forecast for the northern half of the CWA. With
weak forcing, the best chance for severe weather will be in close
vicinity of the front

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             74  93  75  95 /  40  40  20  20
Knoxville McGhee Tyson Airport, TN  72  88  71  95 /  80  60  30  30
Oak Ridge, TN                       72  88  72  94 /  80  60  30  30
Tri Cities Airport, TN              69  84  68  93 /  50  70  30  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MA/EMH
Hazardous weather outlook, Jul 6, 3:02 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EDT WED JUL 6 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-071915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
302 PM EDT WED JUL 6 2016 /202 PM CDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LINE OF SHOWERS AND STORMS WILL MOVE INTO THE PLATEAU LATE
TONIGHT INTO EARLY THURSDAY MORNING. SOME OF THESE STORMS WILL BE
STRONG TO MARGINALLY SEVERE WITH DAMAGING WINDS AND LOCALIZED
FLOODING BEING THE MAIN THREATS. BEST CHANCES FOR SEVERE STORMS
WILL BE FOR LOCATIONS WEST OF I-75.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS EVENING AND OVERNIGHT
FOR LOCATIONS WEST OF I-75.

In the hours before

Special weather statement, Jul 6, 5:35 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
535 PM EDT WED JUL 6 2016

TNZ068-069-071>073-086-062215-
KNOX TN-NORTH SEVIER TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-
LOUDON TN-NORTHWEST MONROE TN-
535 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...BLOUNT...
SOUTHEASTERN LOUDON AND NORTH CENTRAL MONROE COUNTIES UNTIL 615 PM
EDT...

AT 534 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF MARYVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...LOUDON...LOUISVILLE...ROCKFORD...
EAGLETON VILLAGE...VONORE...GREENBACK...FRIENDSVILLE...TOWNSEND...
WALLAND...HAPPY VALLEY...FORT LOUDON S.P....SEYMOUR...
TELLICO VILLAGE...KIMBERLIN HEIGHTS...TALASSEE...
MCGEE CARSON PENINSULA...WILDWOOD AND CADES COVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3574 8432 3595 8375 3558 8366 3553 8426
TIME...MOT...LOC 2134Z 257DEG 21KT 3570 8410

AMP.23
Special weather statement, Jul 6, 5:44 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT WED JUL 6 2016

TNZ067-083-084-062230-
RHEA TN-ROANE TN-MEIGS TN-
544 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR RHEA...NORTHEASTERN MEIGS AND
SOUTHWESTERN ROANE COUNTIES UNTIL 630 PM EDT...

AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SPRING CITY...OR 11 MILES NORTHWEST OF DECATUR...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKWOOD...SPRING CITY...EAGLE FURNACE...PEAKLAND...TEN MILE...
STINGING FORK FALLS S.P....GRANDVIEW...PINEY FALLS S.P....
EVENSVILLE AND OLD WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3564 8503 3568 8499 3574 8494 3589 8465
      3568 8453 3566 8456 3566 8457 3565 8459
      3564 8462 3561 8465 3552 8495
TIME...MOT...LOC 2144Z 245DEG 24KT 3564 8493

AMP.23
Local storm report, Jul 6, 5:57 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
557 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     2 N BIRCHWOOD           35.39N 84.99W
07/06/2016                   MEIGS              TN   TRAINED SPOTTER

            SEVERAL TREES DOWN IN SOUTHERN MEIGS COUNTY

&&

DH
Local storm report, Jul 6, 6:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
616 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     LOUDON                  35.74N 84.36W
07/06/2016                   LOUDON             TN   911 CALL CENTER

            TREES DOWN.

&&

DH
Local storm report, Jul 6, 6:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
617 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     GREENBACK               35.65N 84.18W
07/06/2016                   LOUDON             TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

DH
Local storm report, Jul 6, 6:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
625 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
07/06/2016                   CAMPBELL           TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:48 PM EDTSpecial Weather StatementMRXHamilton27 min
Jul 6, 4:49 PM EDTSpecial Weather StatementMRXMeigs26 min
Jul 6, 4:54 PM EDTSevere Thunderstorm WarningMRXHancock36 min
Jul 6, 5:06 PM EDTSpecial Weather StatementMRXLoudon39 min
Jul 6, 5:18 PM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott57 min
Jul 6, 5:19 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs41 min
Jul 6, 5:21 PM EDTSpecial Weather StatementMRXHamilton39 min
Jul 6, 5:25 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe, Roane35 min
Jul 6, 5:35 PM EDTSpecial Weather StatementMRXBlount, Loudon40 min
Jul 6, 5:44 PM EDTSpecial Weather StatementMRXRhea46 min
Jul 6, 5:57 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs48 min
Jul 6, 6:01 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe44 min
Jul 6, 6:11 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Union49 min
Jul 6, 6:25 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, McMinn, Monroe, Roane50 min
Jul 6, 6:37 PM EDTSpecial Weather StatementMRXMonroe53 min
Jul 6, 6:48 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins57 min
Jul 6, 6:58 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Jefferson, Knox, Sevier62 min
Jul 6, 7:04 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins, Union41 min
Jul 6, 7:07 PM EDTSevere Thunderstorm WarningMRXMonroe, Polk53 min
Jul 6, 7:15 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Hawkins, Sullivan, Washington60 min
Jul 6, 7:31 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hawkins, Unicoi, Washington59 min
Jul 6, 7:45 PM EDTAreal Flood AdvisoryMRXBlount, Loudon, Monroe, Roane3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.